# SDR AALA201512049003

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 35,925 hours, 26,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED, ECAM MSG, DOOR R EMER EXIT CAME ON FL 300, NO SECONDARY.  CABIN PRESS NORMAL, ADJUSTED THE RT OVERWING EMER EXIT HATCH COVER FLAP TARGET & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW TSM 52-21-00-810-807-A.
